It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Urology Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 07-04-2012, 10:31 PM   #1
Senior Member
(female)
 
Join Date: Jul 2009
Location: canada
Posts: 155
tammykinz HB User
Macrobid so sick UTI

Starting having pain peeing on the weekend. Saw doc on monday and was prescribed macrobid 100mg bid. This med is making me feel absolutely awful. I took one monday evening, the two on tuesday and then oy took one today. I do take with food but it doesnt matter. I feel so nauseated and tired. I just want to vomit but cant. I am stopping the med now and will go back to docs tomorrow. My uti doesnt hurt as much but i can still tell it is there so not cleared up yet!!!

 
Reply With Quote
Old 07-04-2012, 10:38 PM   #2
Inactive
(female)
 
ladybud's Avatar
 
Join Date: Jun 2012
Location: Colorado
Posts: 4,927
ladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB User
Re: Macrobid so sick UTI

Macrobid causes nausea for a lot of people, so you'll just need to switch to a different antibiotic. Hopefully your doc will just do that over phone for you.

 
Reply With Quote
Sponsors Lightbulb
   
Old 07-05-2012, 10:16 AM   #3
Senior Veteran
(female)
 
Join Date: Oct 2007
Location: NJ, USA
Posts: 9,381
Blog Entries: 32
janewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB Userjanewhite1 HB User
Re: Macrobid so sick UTI

Taking an antibiotic for a few days, then stopping, will make the infection stronger and harder to treat, so try not to do that. Call your doctor today for another script if possible.

 
Reply With Quote
Old 07-06-2012, 12:05 AM   #4
Senior Member
(female)
 
Join Date: Jul 2009
Location: canada
Posts: 155
tammykinz HB User
Re: Macrobid so sick UTI

Quote:
Originally Posted by janewhite1 View Post
Taking an antibiotic for a few days, then stopping, will make the infection stronger and harder to treat, so try not to do that. Call your doctor today for another script if possible.
Thanks. I went back to doctors and am now on cipro xl once a day for five days. Took first one today and no nausea so good sign. I just feel really run down. 4 more days and hopefully done with this.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



bhp02 (12), ladybud (9), Millard (8), Mojo88 (6), albedo1 (6), LENNYI (5), Bob652 (4), dreamer54 (3), Jinny Jean (3), jasno999 (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 01:25 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!